# SDR R61A2021011100024

- Difficulty date: January 4, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N223JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 32,522 hours, 20,050 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 17469294
- Condition: No Test
- Location: First Officer'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CO-PILOTS OXYGEN MASK FAILED FUNCTIONAL TEST, NO INDICTATIONS.  REMOVED AND REPLACED O2 MASK, IAW AMM 35-10-10.
